Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 8, 2015, 2:33 PM EDT for 5 counties in West Virginia. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 2:33 PM EDT (18:33 UTC)
- Expired
- Jun 8, 2015, 3:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boone County, WV, Fayette County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV
The radar
The Charleston,WV radar (KRLX), 25 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:00 PM EDT | TSTM WND DMG | 2 Se Madison, WV | MULTIPLE TREE LIMBS DOWN IN UNEEDA. |
| Jun 8, 3:00 PM EDT | TSTM WND DMG | 4 Se Danville, WV | LARGE TREE FELL ACROSS YARD AND DRIVEWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270
WUUS51 KRLX 081833
SVRRLX
WVC005-019-039-043-045-081915-
/O.NEW.KRLX.SV.W.0050.150608T1833Z-150608T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
233 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FAYETTE COUNTY IN WEST VIRGINIA...
SOUTHEASTERN LINCOLN COUNTY IN WEST VIRGINIA...
NORTHERN BOONE COUNTY IN WEST VIRGINIA...
NORTH CENTRAL LOGAN COUNTY IN WEST VIRGINIA...
SOUTHEASTERN KANAWHA COUNTY IN WEST VIRGINIA...
* UNTIL 315 PM EDT
* AT 233 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR CHAPMANVILLE...OR 12 MILES WEST OF MADISON...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MADISON...CHESAPEAKE...MARMET...BELLE...CHAPMANVILLE...CEDAR
GROVE...EAST BANK...GLASGOW...PRATT...JULIAN...BURNWELL...
POWELLTON...HARTS...DANVILLE...HANDLEY...LEEWOOD...DAWES...
ESKDALE...FOSTER AND MUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3796 8207 3808 8211 3830 8143 3819 8135
3804 8134
TIME...MOT...LOC 1833Z 254DEG 30KT 3804 8203
$$
WOLFE3 follow-up statements
704
WWUS51 KRLX 081849
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
249 PM EDT MON JUN 8 2015
WVC045-081858-
/O.CAN.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
LOGAN WV-
249 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOGAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3798 8188 3811 8196 3830 8143 3819 8135
3804 8134
TIME...MOT...LOC 1848Z 254DEG 30KT 3808 8187
$$
WVC005-019-039-043-081915-
/O.CON.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
FAYETTE WV-LINCOLN WV-BOONE WV-KANAWHA WV-
249 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN FAYETTE...CENTRAL LINCOLN...NORTHERN BOONE AND
SOUTHEASTERN KANAWHA COUNTIES...
AT 248 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MADISON...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MADISON...CHESAPEAKE...MARMET...BELLE...CEDAR GROVE...EAST BANK...
GLASGOW...PRATT...BURNWELL...JULIAN...POWELLTON...DANVILLE...
HANDLEY...ESKDALE...FOSTER...PRENTER...TURTLE CREEK...SHARON...
ASHFORD AND RACINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3798 8188 3811 8196 3830 8143 3819 8135
3804 8134
TIME...MOT...LOC 1848Z 254DEG 30KT 3808 8187
$$
JB292
WWUS51 KRLX 081900
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT MON JUN 8 2015
WVC043-081909-
/O.CAN.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
LINCOLN WV-
300 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3799 8177 3815 8175 3830 8143 3819 8135
3804 8134
TIME...MOT...LOC 1859Z 259DEG 31KT 3808 8173
$$
WVC005-019-039-081915-
/O.CON.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
FAYETTE WV-BOONE WV-KANAWHA WV-
300 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN FAYETTE...NORTHEASTERN BOONE AND SOUTHEASTERN KANAWHA
COUNTIES...
AT 259 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MADISON...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CHESAPEAKE...MARMET...BELLE...CEDAR GROVE...EAST BANK...GLASGOW...
PRATT...BURNWELL...POWELLTON...HANDLEY...ESKDALE...PRENTER...
SHARON...RACINE...LEEWOOD...SETH AND DAWES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3799 8177 3815 8175 3830 8143 3819 8135
3804 8134
TIME...MOT...LOC 1859Z 259DEG 31KT 3808 8173
$$
JB113
WWUS51 KRLX 081911
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
311 PM EDT MON JUN 8 2015
WVC005-019-039-081920-
/O.EXP.KRLX.SV.W.0050.000000T0000Z-150608T1915Z/
FAYETTE WV-BOONE WV-KANAWHA WV-
311 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FAYETTE...NORTHEASTERN
BOONE AND SOUTHEASTERN KANAWHA COUNTIES WILL EXPIRE AT 315 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3799 8177 3815 8175 3830 8143 3819 8135
3804 8134
TIME...MOT...LOC 1909Z 254DEG 30KT 3808 8173
$$
JBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:42 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 8, 1:42 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 142 PM EDT MON JUN 8 2015 .SYNOPSIS... A COLD FRONT MOVES THROUGH THIS EVENING AND TONIGHT WITH SHOWERS AND THUNDERSTORMS. PATTERN BECOME HOT AND HUMID BY MIDWEEK WITH DIURNAL SHOWERS AND STORMS. && .NEAR TERM /THROUGH TUESDAY/... SQUALL LINE MOVING THROUGH WEST VIRGINIA EARLY THIS MORNING. BOWING SEGMENTS WITHIN THIS LINE WILL BE CAPABLE OF STRONG TO SEVERE LEVEL WINDS. SECOND AREA OF CONVECTION CURRENTLY MOVING ACROSS SOUTHERN INDIANA. THIS IS TIED TO A VORT MAX/SHORTWAVE TROUGH CURRENTLY MOVING THROUGH THE BOTTOM OF THE MAIN UPPER TROUGH. EXPECT THIS TO MOVE UP THE OHIO RIVER LATE THIS AFTERNOON INTO THIS EVENING. THERE ARE SOME BREAKS IN THE CLOUDS ACROSS SOUTHERN OHIO...BUT NOT SURE IT WILL BE ENOUGH TO RENEW INSTABILITY IN THE OHIO RIVER VALLEY. AS IT STANDS NOW...INSTABILITY SHOULD BE FAIRLY LIMITED WITH THIS SECOND AREA...HOWEVER WINDS ALOFT ARE PICKING UP AND BULK SHEAR IS BETTER THAN WE ARE SEEING EARLY THIS AFTERNOON. SO...CANNOT RULE OUT ADDITIONAL BOWING SEGMENTS WITH THIS CONVECTION PROVIDING A RENEWED SEVERE THREAT SHOULD ENOUGH INSTABILITY DEVELOP. COLD FRONT MOVES THROUGH LATE THIS EVENING AND OVERNIGHT. EXPECT LOW STRATUS TO DEVELOP BEHIND THE FRONT. SOMEWHAT UNCERTAIN ON FOG DEVELOPMENT. CLOUDS AND WINDS AROUND SHOULD REDUCE CHANCES...HOWEVER NEWLY WET GROUND FROM RAIN COMPLICATES THINGS. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... WITH THE UPPER TROUGH AXIS EXITING...DYNAMIC FORCING ALSO DEPARTS LEAVING ONLY A POTENTIAL FOR ISOLATED CONVECTION FROM DAYTIME HEATING AND A COLDER POOL OF AIR ALOFT WITH 500MB TEMPS DROPPING IN THE 4-6C RANGE. THE COOLER AIRMASS OVER THE MIDDLE OHIO VALLEY WILL BE SHORT LIVED...WITH THE SURFACE FLOW TURNING SOUTHWESTERLY ONCE AGAIN FOR MID WEEK AHEAD OF THE NEXT COLD FRONT. THIS BOUNDARY WILL PUSH INTO THE NORTHERN ZONES FOR THURSDAY/THURSDAY NIGHT AND WILL STALL THERE...WELL NORTH OF THE I-64 CORRIDOR. KEEP THE POPS CONFINED TO A COUPLE OF TIERS OF COUNTIES SOUTH OF THE PBZ CWA BORDER. AS THICKNESSES INCREASE AFTER TUESDAY...850MB TEMPERATURES WILL CLIMB INTO THE UPPER TEENS TO NEAR 20C...SUGGESTING SURFACE READINGS IN THE LOWLANDS WILL REACH THE 90F MARK. THIS IS A CONSERVATIVE FORECAST FOR THE TIME BEING. IF RAINFALL COVERAGE/AMOUNTS ARE NOT VERY GOOD TODAY...THE DRY GROUND WILL SUPPORT ADDITIONAL HEATING REQUIRING HIGHER VALUES IN THE MAX FORECAST ON THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... GENERALLY FOLLOWED WPC GUIDANCE IN THE EXTENDED. LITTLE CHANGES WERE MADE FROM THE PREVIOUS FORECAST. PATTERN WILL FEATURE SERIES OF WEAKER SHORTWAVES MOVING ACROSS THE REGION. AS MOISTURE INCREASES AGAIN...IT WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGHOUT THE WEEK INTO THE WEEKEND. TEMPERATURES WILL BE AT OR ABOVE NORMAL. && .AVIATION /17Z MONDAY THROUGH FRIDAY/... SQUALL LINE MOVING INTO WV...AND HAVE TRIED TO TIME OUT TSRA INTO TAF SITES. HAVE IFR AT CRW AND CKB TO START...HARDER TO TIME IFR INTO BKW AND EKN...AND HAVE OPTED TO HANDLE THAT WITH AMD AS THE AFTERNOON PROGRESSES. OUTSIDE OF STORMS...GENERALLY VFR. A COLD FRONT WILL MOVE THROUGH TONIGHT...WITH MVFR CLOUDS DEVELOPING IN THE COOLER AIR BEHIND THE FRONT. FLOW KEEPS UP OVERNIGHT...SO SOME UNCERTAINTY ABOUT FOG FORMATION. HOWEVER NEWLY WET GROUND WILL HELP WITH FOG...SO HAVE MVFR VALLEY FOG FORMING OVERNIGHT. LOW STRATUS LINGERING INTO TUESDAY MORNING...BEFORE GRADUALLY LIFTING THROUGH THE DAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD VARY ON TODAY. .AFTER 18Z TUESDAY... NO WIDESPREAD IFR EXPECTED. BRIEF IFR POSSIBLE IN DIURNAL TSTORMS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...MZ NEAR TERM...MZ SHORT TERM...26 LONG TERM...JB AVIATION...MZ
Hazardous weather outlook, Jun 8, 3:28 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 328 AM EDT MON JUN 8 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-090730- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 328 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...WEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE MIDDLE OHIO VALLEY AND CENTRAL APPALACHIANS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS WITH STORMS THAT DEVELOP. AN ISOLATED TORNADO THREAT EXISTS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 8, 1:34 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
134 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 7 SW LOUISA 38.04N 82.69W
06/08/2015 E0.70 INCH LAWRENCE KY EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT OF DIME SIZED HAIL IN
THE ADAMS HILL AREA. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER RLX1501343
COOPERLocal storm report, Jun 8, 1:43 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
143 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL 2 SSW EAST LYNN 38.15N 82.39W
06/08/2015 E0.80 INCH WAYNE WV OTHER FEDERAL
FROM THE ARMY CORP OF ENGINEERS. TIME ESTIMATED BASED
ON RADAR.
&&
EVENT NUMBER RLX1501344
COOPERLocal storm report, Jun 8, 1:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
146 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL FORT GAY 38.12N 82.59W
06/08/2015 E0.25 INCH WAYNE WV PUBLIC
PUBLIC REPORTS PEA SIZED HAIL IN THE FORT GAY AREA.
&&
EVENT NUMBER RLX1501345
COOPERLocal storm report, Jun 8, 1:58 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
158 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 3 SSE BRANCHLAND 38.18N 82.18W
06/08/2015 LINCOLN WV 911 CALL CENTER
911 CENTER REPORTS LARGE TREE DOWN ACROSS RT 10 NEAR
MIDKIFF. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER RLX1501346
COOPERSpecial weather statement, Jun 8, 2:03 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
203 PM EDT MON JUN 8 2015
WVZ020-030>032-040-081830-
BARBOUR-TAYLOR-HARRISON-DODDRIDGE-LEWIS-
203 PM EDT MON JUN 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...NORTHERN
LEWIS...EASTERN DODDRIDGE...BARBOUR AND TAYLOR COUNTIES...
AT 203 PM EDT...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING
50 MPH WIND GUSTS WAS ALONG A LINE EXTENDING FROM NEAR JACKSONBURG
TO NEAR SALEM TO 8 MILES NORTHEAST OF GLENVILLE...AND MOVING EAST AT
50 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARKSBURG...GRAFTON...WESTON...PHILIPPI...BRIDGEPORT...SHINNSTON...
STONEWOOD...NUTTER FORT...SALEM...LUMBERPORT...ANMOORE...
ENTERPRISE...STONEWALL JACKSON...JACKSON MILL...WEST MILFORD...LOST
CREEK...JANE LEW...FLEMINGTON...VALLEY FALLS AND GRANGEVILLE.
LAT...LON 3910 7984 3905 8014 3911 8024 3910 8030
3903 8032 3897 8068 3900 8071 3909 8073
3927 8056 3944 8065 3943 8054 3947 8048
3943 8028 3939 8020 3941 8011 3939 8009
3943 7989 3930 7989 3923 7981
TIME...MOT...LOC 1803Z 256DEG 45KT 3946 8059 3929 8049 3903 8073
WOLFESpecial weather statement, Jun 8, 2:12 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT MON JUN 8 2015
WVZ005-013-025-026-081845-
BOONE-LOGAN-WAYNE-LINCOLN-
212 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...SOUTHERN
LINCOLN...NORTHWESTERN BOONE AND NORTHWESTERN LOGAN COUNTIES...
AT 211 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF HARTS...OR
17 MILES NORTHEAST OF INEZ...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MADISON...CHAPMANVILLE...GILL...JULIAN...SPURLOCKVILLE...HARTS...
DANVILLE...MITCHELL HEIGHTS...JEFFREY...FOSTER...WILSONDALE...MUD...
TURTLE CREEK AND SHARPLES.
LAT...LON 3818 8177 3791 8172 3791 8216 3792 8216
3794 8219 3795 8218 3796 8220 3798 8219
3795 8230 3793 8233 3807 8236
TIME...MOT...LOC 1811Z 262DEG 37KT 3800 8226
WOLFEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:36 PM EDT | Special Weather Statement | RLX | Jackson, Mason | 24 min |
| Jun 8, 12:52 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 38 min |
| Jun 8, 1:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 61 min |
| Jun 8, 2:03 PM EDT | Special Weather Statement | RLX | Barbour, Harrison, Taylor | 27 min |
| Jun 8, 2:12 PM EDT | Special Weather Statement | RLX | Lincoln | 33 min |
| Jun 8, 2:56 PM EDT | Special Weather Statement | RLX | Barbour, Lewis, Upshur | 34 min |
| Jun 8, 2:58 PM EDT | Special Weather Statement | RLX | Logan, Mingo | 32 min |
| Jun 8, 3:26 PM EDT | Special Weather Statement | RLX | Raleigh | 34 min |
| Jun 8, 3:31 PM EDT | Special Weather Statement | RLX | Randolph | 59 min |
| Jun 8, 3:56 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 34 min |
| Jun 8, 6:21 PM EDT | Special Weather Statement | RLX | Tyler | 39 min |
| Jun 8, 6:31 PM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Mingo, Putnam, Wayne | 29 min |
| Jun 8, 7:02 PM EDT | Special Weather Statement | RLX | Kanawha, Lincoln | 28 min |
| Jun 8, 7:28 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 32 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.